Well….on Day 5 of Tamoxifen, I have SEVERE bone pain and was super weepy…that silly crying for no reason and wishing the cancer had just taken my life so I didn’t have to deal with these pills and stupid side effects.  I couldn’t sleep and finally took Tramadol just to get through the next day (which I hate to do because of the side effects from that medicine.)  I only had to take it twice, but it’s taken my body about a week to get back to normal from just those 2 Tramadol pills.  But I am thankful they helped so I could get out of bed.

I messaged my Primary Care Dr. and we chatted about the mild bone pain I have had off and on all the time since cancer treatment, on a hormone blocking pill or not.  The hormone blocking pills and the Tamoxifen just seem to make it a million times worse, and hard to function and do anything. We decided to try the high dose of vitamin D again, as that did help.  So for now, no Tamoxifen until we see if the Vitamin D2 helps.  My oncologist said there is another pill I can try, but I think I’ll give the Tamoxifen another chance after Christmas.

Happy Thanksgiving everyone!

Would you like to receive an email each time I post?

Please enter your email address below.


You have Successfully Subscribed!